No such possible side effect is listed, however it can not be ruled out as possible side effects listings are not complete.-
I suggest you contact your doctor tomorrow and let him / her know what you are experiencing.-
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
bronchospasm (wheezing, chest tightness, trouble breathing);
fast or uneven heart beats, restless feeling, tremor;
fever, chills, stabbing chest pain, cough with yellow or green mucus;
blurred vision, eye pain, or seeing halos around lights;
white patches or sores inside your mouth or on your lips; or
worsening asthma symptoms.
Less serious side effects include:
nausea, vomiting, diarrhea;
dry mouth, nose, or throat;
stuffy nose, sinus pain, cough, sore throat; or
hoarseness or deepened voice.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Hello tmm284806. I agree with maso and I doubt it. I use the advair diskus 500/50, and so does another member of my family and we've not noticed being tired. It will be three years in April that I'll have been using it. You might mention it to your doctor or you might ask your pharmacist to get thier thoughts on your question. Best wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 3 answers
Posted 29 Jun 2010 • 1 answer
Posted 27 Jun 2012 • 1 answer
I have recently started taking Advair 500 discus: I perceive that I am getting to be more irritable?
Posted 2 Apr 2017 • 1 answer
Posted 7 Jan 2018 • 2 answers